# SDR C2XA98IA104

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 38 WAS FOUND TO BE CORRODED ON THE RIGHT SIDE.  MAINTENANCE REPAIRED THE AFFECTED PORTION OF FLOORBEAM USING A SPLICE REPAIR IAW ATR42 SRM 53-61-40, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
